# SDR SWIA2020031049236

- Difficulty date: February 11, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 33,931 hours, 21,325 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER HANDLE CRACKED IN 2 PLACES.   (C-CHECK) RO 3/6/2020   ORDERED AND RECEIVED 1EA NEW REPLACEMENT PAX DOOR INNER HANDLE P/N A600-31887-15 AND ATTACHING HARDWARE, 2 TAPER PINS AND 2 ROLL PINS LOCATED AND DRILLED TAPER PIN HOLES REF CRJ900 SRM.
